# SDR GTIA2020031635091

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 53,722 hours, 24,877 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Loose
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AFT CABIN ENCOUNTERED DIRTY SOCK SMELL ON SHOT FINAL -PERFORMED TSM  05-50-00-810-831 FOUND APU LEAKING FROM PRESSURE SWITCH. RE- TIGHTED PRESSURESWITCH LINE IAW AMM 49-94-14. PERFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00. NO SMELL NOTICED. PERFORMED # 1 AND # 2 ENG RUN . NO SMELL NOTICED AT THIS TIME.
